@article{DMGAA_2006_26_2_a5,
author = {Dutta, Tapan and Dhara, Suhrid},
title = {On uniformly strongly prime {\ensuremath{\Gamma}-semirings} {(II)}},
journal = {Discussiones Mathematicae. General Algebra and Applications},
pages = {219--231},
year = {2006},
volume = {26},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/DMGAA_2006_26_2_a5/}
}
Dutta, Tapan; Dhara, Suhrid. On uniformly strongly prime Γ-semirings (II). Discussiones Mathematicae. General Algebra and Applications, Tome 26 (2006) no. 2, pp. 219-231. http://geodesic.mathdoc.fr/item/DMGAA_2006_26_2_a5/
[1] G.L. Booth and N.J. Groenwald, On Uniformly Strongly Prime Γ-rings, Bull. Austral Math. Soc. 37 (1988), 437-445.
[2] T.K. Dutta and M.L. Das, On Uniformly Strongly Prime semirings (communicated).
[3] T.K. Dutta and S. Dhara, On Uniformly Strongly Prime Γ-semirings, Southeast Asian Bull. of Mathematics 30 (2006), 32-39.
[4] T.K. Dutta and S.K. Sardar, On The Operator Semirings of a Γ-semiring, Southeast Asian Bull. of Mathematics, Springer-Verleg, 26 (2002), 203-213.
[5] T.K. Dutta and S.K. Sardar, On Matrix Γ-semirings, Far East J. Math. Soci. (FJMS) 7 (1) (2002), 17-31.
[6] G.A.P. Heyman and C. Roos, Essential extensions in radical theory for rings J. Austral. Math. Soc. Ser A, 23 (1977), 340-347.
[7] D.M. Olson, A Uniformly Strongly Prime Radicals J. Austral Math. Soc. Ser A 43 (1) (1987), 95-102.
[8] D.M. Olson and S. Veldsman, Some remarks on Uniformly Strongly prime Radicals, Math. Japon 33 (3) (1988), 445-455. \hfill{Received 10 July 2006 \hfill{Revised 13 September 2006